Regularized Gaussian discriminant analysis through eigenvalue decomposition

Bensmail, Halima, Celeux, Gilles . Journal of the American Statistical Association 1996. 91 :1743-1748

Locate this article in:

Bibtex

@article{CIS-133419,
  Author = {Bensmail, Halima and Celeux, Gilles},
  Title = {Regularized Gaussian discriminant analysis through eigenvalue decomposition},
  Journal = {Journal of the American Statistical Association},
  Volume = {91},
  Year = {1996},
  Pages = {1743--1748},
  Keywords = {Maximum likelihood, Covariance matrix, Spectral decomposition, Theory and Methods, Normal-based classification}
}

Similar articles